# SDR DXTA200702716

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 4,782 hours, 2,981 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Config Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON POWER APPLICATION FOR TAKEOFF, TAKEOFF CONFIGURATION ANNUNICATOR ILLUMINATED ACCOMPANIED BY ORAL WARNING.  CONFIRMED DISCREPANCY.  T/S PROBLEM TO INTERMITTENT GROUND AT JUNCTION BLOCK 4JM.  RESEALED ALL PINS.  PERFORMED FUNCTIONAL TEST OF TAKE-OFF SAFETIES ALARM TEST AND INDICATION LOGIC I/A/W FALCON 2000 MM 31-301 AND 31-300.  NO FURTHER DEFECTS NOTED.
